RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Video Library
Archive
Most viewed videos

Search
RSS
New in collection





You may need the following programs to see the files






Sixth International Conference on Differential and Functional Differential Equations DFDE-2011
August 16, 2011 17:30, Moscow
 


Monodromy operator approximation for periodic solutions of differential-difference equations

N. B. Zhuravlev

Peoples' Friendship University of Russia, Moscow, Russia
Video records:
Flash Video 899.9 Mb
Flash Video 148.0 Mb
MP4 148.0 Mb

Number of views:
This page:263
Video files:117

N. B. Zhuravlev


Видео не загружается в Ваш браузер:
  1. Установите Adobe Flash Player    

  2. Проверьте с Вашим администратором, что из Вашей сети разрешены исходящие соединения на порт 8080
  3. Сообщите администратору портала о данной ошибке

Abstract: The following nonlinear equation with delay is considered:
\begin{equation} x'(t)= f(x(t),x(t-1)). \tag{1} \end{equation}
It is supposed that a periodic solution $\tilde x$ of this equation with period $T$ is known. The Floquet theory is known to be valid for Eq. [1], which permits to describe the behavior of the solutions in the field the of periodical solution $\tilde x$ in terms of monodromy operator eigenvalues associated with the $\tilde x$ solution.
Unlike the case of ordinary differential equations, yet there is no a universal efficient method to find Floquet multipliers for the casual Eq. (1) and solution $\tilde x$ (at least approximately). In [2–4], there are most sufficient results for such an approach. If the period is not commensurable with delay, then considerable difficulties arise. One of the ways to solve this problem is based on the approximation of an original problem by means of a sequence of auxiliary problems. The problem of building of auxiliary model problems has not been solved yet and still there is no evaluation method to calculate the error within such an approach to the finding of Floquet multipliers.
A new way of approximation of the original problem is introduced in this paper. A number of examples are provided.

Language: English

References
  1. Hale J.K., Theory of functional differential equations, Springer, New York, 1977  zmath
  2. Skubachevskii A.L., Walther H.-O., “On the Floquet multipliers of periodic solutions to nonlinear functional differential equations”, J. Dynam. Differential Equations, 18:2 (2006), 257–355  crossref  mathscinet  zmath  adsnasa  isi  scopus
  3. Zhuravlev N.B., “Hyperbolicity criterion for periodic solutions of functionaldifferential equations with several delays”, J. Math. Sci. (N. Y.), 153:5 (2007), 683–709  crossref  mathscinet  scopus
  4. Sieber J., Szalai R., Characteristic matrices ror linear periodic delay differential equations, 25 May 2010, arXiv: 1005.4522v1 [math.DS]


SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020